Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro Update - Please comment tim47

Posted by Kathii on June 5, 2003, at 18:58:18

In reply to Re: Lexapro Update - Please comment, posted by tim47 on June 5, 2003, at 17:09:49

> Hi, I am also new to this board. Two months on Lex for GAD - with all the SEs everyone has mentioned, especially tension headaaches. Went to 15 mg and now back to 10mg (to relieve headaches); take in morning (moved from evening). Slept great at first, and now I wake up around 3-4am with difficulty returning to sleep. Experience periods of lethargy during the day, esp morning. Am also on 2mg of Klonopin which has been getting less and less affective.
>
> What concerns me is that after a two-week hiatus, my tension headaches have returned with a vengence, and I am more lethergic. Has anybody else had a similar reaction? Thanks for all your support. I have learned a lot from you that I use to manage my pdoc. I would appreciate your thoughts.
>
> Tim47

Hi Tim,
I'm getting the tension headaches, too. I've been using a generic analgesic ointment (like Flexall or Bengay) on my neck and upper back for the muscle tension. I also take Robaxin when needed - it's a prescription muscle relaxant. The combination has been working pretty well.
Kathii


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Kathii thread:109458
URL: http://www.dr-bob.org/babble/20030604/msgs/231764.html